# SDR ASAA2015041911415

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,628 hours, 9,341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE WITH VNAV SELECTED THE F/O'S PFD AIRSPEED WOULD NOT INDICATE A MACH NR, TARGET MACH NUMBER, GREATER THAN .79 EVEN THOUGH THE FMC WAS COMMANDING AT A TARGET MACH OF .80. CAPT'S PFD AIRSPEED INDICATED CORRECTLY. F/O'S COMMANDED MACH AND MAGENTA SPEED CRUISER WOULD REMAIN AT .79, OR LESS IF COMMANDED BY FMC. F/O'S AIRSPEED CURSER COMMANDED MACH WOULD OPERATE NORMALLY IF VNAV WAS NOT ENGAGED. PROBLEM OCCURED AT VARIOUS TIMES WHILE AT CRUISE.  IT APPEARED THE LT FMC WAS NOT SYNCING TO THE RT FMC NOR UPDATING THE F/O'S PFD AIRSPEED.  ACFT GROUNDED. DFCS BITE TEST SHOWS NO CURRENT FAULTS AND NO FAULTS ON LAST FLIGHT LEG. FMC 1 AND 2 HAVE NO FAULTS IN BITE TEST AS WELL. COMPLETED MCP TEST REF MM 22-11-34-740-801 TEST PASS.  NO HISTORY 90 DAYS. NO FAULTS LOGGED IN 1 AND 2 DEU'S LAST LEG. FMC 1 AND 2 GROUND VERIFICATION TEST PASSED, REF MM 34-61-00.
